Hokkaido Mathematical Journal

No.3

FAN Dashan, GUO Kanghui, PAN Yibiao,
Singular integrals with rough kernels on product spaces
Hokkaido Mathematical Journal, 28 (1999) pp.435-460
HARA Tamio, KOSHIKAWA Hiroaki,
A homomorphism between an equivariant SK ring and the Burnside ring for Z4
Hokkaido Mathematical Journal, 28 (1999) pp.461-474
STRÖMBERG Thomas,
On viscosity solutions of the Hamilton-Jacobi equation
Hokkaido Mathematical Journal, 28 (1999) pp.475-506
ZAMPIERI Giuseppe,
Regularity up to the boundary for the $\bar ∂$ complex
Hokkaido Mathematical Journal, 28 (1999) pp.507-514
TSUNODA Hiroshi,
Complete affine flows with nilpotent holonomy group
Hokkaido Mathematical Journal, 28 (1999) pp.515-533
ASAI Tsunenobu, TAKEGAHARA Yugen,
On the number of crossed homomorphisms
Hokkaido Mathematical Journal, 28 (1999) pp.535-543
NOZAWA Takeshi, SANADA Katsunori,
Cup products on the complete relative cohomologies of finite groups and group algebras
Hokkaido Mathematical Journal, 28 (1999) pp.545-556
OBRADOVIĆ Milutin,
A class of univalent functions II
Hokkaido Mathematical Journal, 28 (1999) pp.557-562
INOUE Akihiko, KIKUCHI Hideyuki,
Abel-Tauber theorems for Hankel and Fourier transforms and a problem of Boas
Hokkaido Mathematical Journal, 28 (1999) pp.577-596
UEMURA Takeshi,
Morita-Mumford classes on finite cyclic subgroups of the mapping class group of closed surfaces
Hokkaido Mathematical Journal, 28 (1999) pp.597-611
OMORI Hideki, KOBAYASHI Takao,
Global hypoellipticity of subelliptic operators on closed manifolds
Hokkaido Mathematical Journal, 28 (1999) pp.613-633